MathSciNet Relay Station
MathSciNet bibliographic data
MR92215 (19,1080d) 65.3X
Hestenes, Magnus R. Inversion of matrices by biorthogonalization and related results. J. Soc. Indust. Appl. Math. 6 (1958), 51–90.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement